On the Solution ofWahba’s Problem on S O (n)
Title: | On the Solution ofWahba’s Problem on S O (n) |
---|---|
Authors: | Ruiter, A. H., Forbes, J. R. |
Source: | JOURNAL OF THE ASTRONAUTICAL SCIENCES. 60(1):1-31 |
Availability: | http://explore.bl.uk/primo_library/libweb/action/display.do?tabs=detailsTab&gathStatTab=true&ct=display&fn=search&doc=ETOCRN366897894&indx=1&recIds=ETOCRN366897894 |
Database: | British Library Document Supply Centre Inside Serials & Conference Proceedings |
ISSN: | 00219142 |
---|---|
Published in: | JOURNAL OF THE ASTRONAUTICAL SCIENCES |
Language: | English |